Help with Content for Non-English Speakers


#1

Hello all!

You may have noticed sub-forums/sub-categories for Spanish, German, French, Italian, and Chinese languages have recently appeared on this site.

Mentions of some apparently large, but rather isolated, groups of non-english-speaking sufferers of long-term side effects from finasteride, Accutane, SSRI’s, etc… have indicated the need for a more unified and visible discussion platform to be made available to these patients. We are trying our best to increase accessibility for all.

If you are comfortable speaking one of these languages and could copy/paste/translate your existing member story, or post any relevant discussion, it would be greatly appreciated.


#2

Yo hablo español!

I would love to help. On other forums or Reddit, I frequently read people with PFS complaining about how “they’re the only one in Mexico/Korea/etc. suffering.” It’s not that, it’s just that there is no big forum in their language. It’d be super cool to unite everyone on here, and make our presence worldwide.


#3

Thanks very much @SmallBallsBigHope - appreciated. It’s an aim we see as sensible and important. This is certainly an international issue and one we need to keep visible and united regarding. Additionally, a lot of these forums are hosted on free services with very questionable data policies, liable to disappear etc, as a large accutane forum did. This will also of course let them take part in our survey.


#4

#5

Roaccutane Action Group was the big site we lost.

Sadly, we lost some people who would’ve been effective members here. I believe the owner of the site took his life, after lasting side effects from Roaccutane.

@axolotl is right - we don’t want to lose any more forums due to duff tech, low quality posting, and so on.

Propeciahelp.com is the place to go for all affected by Roaccutane, Propecia, and anti-depressants. Solve this together.


#6

#7